Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The $\boldsymbol {p}$-adic Kakeya conjecture
HTML articles powered by AMS MathViewer

by Bodan Arsovski
J. Amer. Math. Soc. 37 (2024), 69-80
DOI: https://doi.org/10.1090/jams/1021
Published electronically: May 17, 2023

Abstract:

We prove the natural analogue of the classical Kakeya conjecture over the $p$-adic numbers.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2020): 28A75, 14J70
  • Retrieve articles in all journals with MSC (2020): 28A75, 14J70
Bibliographic Information
  • Bodan Arsovski
  • Affiliation: School of Mathematics and Statistics, University of Sheffield, United Kingdom
  • Address at time of publication: Department of Mathematics, UCL, United Kingdom
  • MR Author ID: 932059
  • Email: bodan.arsovski@outlook.com
  • Received by editor(s): November 1, 2021
  • Received by editor(s) in revised form: March 22, 2022, and July 5, 2022
  • Published electronically: May 17, 2023
  • Additional Notes: This research was supported by the EPSRC Grant EP/R006563/1
  • © Copyright 2023 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 37 (2024), 69-80
  • MSC (2020): Primary 28A75; Secondary 14J70
  • DOI: https://doi.org/10.1090/jams/1021
  • MathSciNet review: 4654608